WHAT COULD IT BE ?

I have bad dyskinesia again. There are a couple of thing I can think of

As it the holiday period my GP, NEURO and PDN have all took the same 2 weeks off .

which isn't good news . Any way my question is this would stopping Clonazepam give me in voluntary movement or low battery's in my DBS.

Can any body think any other reason ?

Any tips on how to stop it will be more than welcome no matter how mad they sound .

yours EXPORT .

9 Replies

oldestnewest
  • Hi Export,sounds like a build up of one or more of your meds.how long have you had the DBS done?

    My husband had DBS in 2004 and has had 2 battery changes since then.He now finds that after taking all his tablets over the day ,he usually has a little dyskinesia by tea time.You can phone and speak to the help line which is manned most days and they will be able to help you as they are PDNS's .

    Did you stop taking the Clonazepam yourself or did someone tell you to stop taking it?

    The number for the helpline is 0808 800 0303 they are open mon-fri 9am-8pm and sat 10am -2pm.

    Hope this is of some help.

  • Hi Export I have found that if I turn the DBS stimulator up too high then my dyskinesias get worse - same thing happens if I take too much L-Dopa. Hope this helps. Tony

  • deddle66

    I have had the DBS since 2008 . Your rite my dyskinesia has gone now ,I know it will be back some time today . I was wondering if constipation could be in the frame as well .

    I did stop taking Clonazepam my self .before doing so phone my GP he said because he hadn't put me on them. he couldn't take me off them and to keep taking them until i see my

    neuro. I was have allergic reaction . So just stop.

    yours EXPORT .

  • my husband was having problems going to the loo,terrible constipation.Having spoken to his PD nurse they prescribed Molaxole.,it's a powder ,you add water and diluted juice(otherwise he says it is disgusting),he takes this 3 times a day and the difference is fantastic.

    he used to suffer terribly before this was prescribed because his meds didn't seem to work til he had been to the loo.,now he seems more relaxed and doesn't spend as much time in the loo as he used to.

    Try giving your PD nurse a ring and see them as they can change your meds for you and you can usually get in to see them quite quickly.

    Sounds like your battery is near the end of its life.Again your PD nurse can book you in for a battery change if needed and they will tell you how low it is.

  • Usually it is due to too much Levadopa possibly from sinemet or carbidopa/levadopa or Stalevo.

  • I have been taking Dopa Mucuna mood support. Could it be them ?

    I have not taken any more co/beneldopa

    It seem to have stop,t for now .

    yours EXPORT .

  • magicmax i no all that . as i haven't took any more L-Dopa .

    it not that it come and goes at will

    yours EXPORT .

  • I suspect it could be the Dopa Mucuna Export. According to the label it is 15 % L-Dopa

  • Hikoi

    I suspect you are rite . Thank-you one and all.

    yours EXPORT.

You may also like...